Local conditions for global representations of quadratic forms

Volume 138 / 2009

Rainer Schulze-Pillot Acta Arithmetica 138 (2009), 289-299 MSC: Primary 11E12; Secondary 11E04. DOI: 10.4064/aa138-3-5

Authors

  • Rainer Schulze-PillotFachrichtung 6.1 Mathematik
    Universität des Saarlandes (Geb. E2.4)
    Postfach 151150
    66041 Saarbrücken, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image